Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Have abdominal pain and vaginal bleeding on drinking alcohol. Taking contraceptive. Solution?

I went out drinking with my friends last night, drank a lot of alcohol, I only get to get out once in a while, any time I do I get horrible abdominal pain late that same night or the next morning, as I did this morning. I started bleeding out of my vagina , but I m on two forms of contraceptive to stop bleeding because I have such a bad hemorrhaging problem. I don t know whether or not to go to the doctor or not.
Asked On : Thu, 14 Mar 2013
Answers:  1 Views:  151
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
In the context of your past history of severe hemorrhage, it would be ideal to contact your consultant as early as possible. Your doctor may put you on styptics and change the dosage or combination of contraceptives if necessary or add other supplements temporarily for arrest of the hemorrhage. Please remember, prevention of such hemorrhages is always advisable if you know the cause; please try not to drink ever again. Hope this helps. Take care.
Answered: Sun, 4 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor